Alert archive / Ohio / Flash Flood Warnings in 2017

Flash Flood Warning 68, NWS Wilmington, OH

July 13, 2017Fairfield County, Licking County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jul 13, 2017, 11:48 AM EDT for Fairfield County, Licking County, Ohio. It was in force for 3 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2017, 11:48 AM EDT (15:48 UTC)
Expired
Jul 13, 2017, 2:45 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Fairfield County, OH, Licking County, OH

The radar

The Cincinnati radar (KILN), 121 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 12:07 PM EDTFLASH FLOODWnw Buckeye Lake, OHWATER REPORTED PONDING AND FLOWING OVER SEVERAL ROADS IN BUCKEYE LAKE AREA. SEVERAL ROADS IMPASSABLE, INCLUDING A PORTION OF RTE 79.
Jul 13, 12:24 PM EDTFLASH FLOOD4 Se Pickerington, OHTHE CREEK AT BUSEY RD., EAST OF ALLEN RD., IS FLOWING OUT OF ITS BANK AND IS NEAR THE ROADWAY.
Jul 13, 12:34 PM EDTHEAVY RAIN 2.643 Nw Pleasantville, OH
Jul 13, 1:04 PM EDTFLASH FLOOD3 S Pataskala, OHSYCAMORE CREEK NEAR ETNA IS OUT OF ITS BANKS AND STILL RISING.
Jul 13, 1:30 PM EDTFLASH FLOOD2 Sse Pickerington, OHA POND IS OVERFLOWING ITS BANKS AT FAIRFIELD DRIVE AND HILL ROAD SOUTH. APPROXIMATELY BETWEEN 1 AND 3 FEET OF WATER IS ACROSS THE ROADS.
Jul 13, 1:47 PM EDTFLOOD1 Ese Pickerington, OHWATER AT LEAST A FOOT DEEP REPORTED ON HILL ROAD NEAR W COLUMBUS RD.
Jul 13, 2:10 PM EDTFLASH FLOOD1 Ese Pickerington, OHRUSHING WATER REPORTED OVER SR 256 NEAR WILLARD DR. ROAD NEARLY IMPASSABLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.8 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 969 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
969 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1047 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

770 
WGUS51 KILN 131548
FFWILN
OHC045-089-131845-
/O.NEW.KILN.FF.W.0068.170713T1548Z-170713T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
1148 AM EDT THU JUL 13 2017

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Northern Fairfield County in central Ohio...
  Southern Licking County in central Ohio...

* Until 245 PM EDT.

* At 1147 AM EDT, radar and automated rain gauges indicated that 
  thunderstorms had produced heavy rain over the area. 1 to 3 inches 
  of rain have fallen. Heavy rain continues to fall with another 1 
  to 2 inches possible. Runoff from this excessive rainfall will 
  cause flash flooding to occur.

* Some locations that will experience flooding include...
  Lancaster, Reynoldsburg, Pickerington, Canal Winchester, Baltimore,
  Buckeye Lake, Hebron, Millersport, Pleasantville, Harbor Hills,
  Fairfield Beach, Thornport, Etna, Lithopolis, Thurston,
  Kirkersville, Carroll, Rushville, Gratiot and West Rushville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3995 8223 3991 8223 3993 8246 3984 8247
      3983 8240 3974 8240 3975 8283 3982 8282
      3982 8280 3991 8280 3991 8281 3994 8281
      3994 8278 3997 8278 3997 8222 3995 8222

$$

Binau
2 follow-up statements
628 
WGUS71 KILN 131657
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
1257 PM EDT THU JUL 13 2017

OHC045-089-131845-
/O.CON.KILN.FF.W.0068.000000T0000Z-170713T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fairfield OH-Licking OH-
1257 PM EDT THU JUL 13 2017

...THE FLASH FLOOD WARNING FOR NORTHERN FAIRFIELD AND SOUTHERN
LICKING COUNTIES REMAINS IN EFFECT Until 245 PM EDT...

At 1255 PM EDT, radar and automated rain gauges indicated that 
thunderstorms had produced heavy rain over the area. 2 to 4 inches 
of rain have fallen with some locations seeing in excess of 4 inches 
in the Buckeye Lake area. Heavy rain continues to fall in some areas 
with another 1 to 2 inches possible in some spots. Runoff from this 
excessive rainfall will cause flash flooding to occur.

Some locations that will experience flooding include...
Lancaster, Reynoldsburg, Pickerington, Canal Winchester, Baltimore,
Buckeye Lake, Hebron, Millersport, Pleasantville, Harbor Hills,
Fairfield Beach, Thornport, Etna, Lithopolis, Thurston, Kirkersville,
Carroll, Rushville, Gratiot and West Rushville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life. 

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3995 8223 3991 8223 3993 8246 3984 8247
      3983 8240 3974 8240 3975 8283 3982 8282
      3982 8280 3991 8280 3991 8281 3994 8281
      3994 8278 3997 8278 3997 8222 3995 8222

$$

Binau
289 
WGUS71 KILN 131850
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
250 PM EDT THU JUL 13 2017

OHC045-089-131859-
/O.EXP.KILN.FF.W.0068.000000T0000Z-170713T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fairfield OH-Licking OH-
250 PM EDT THU JUL 13 2017

...THE FLASH FLOOD WARNING FOR NORTHERN FAIRFIELD AND SOUTHERN
LICKING COUNTIES HAS EXPIRED...

The heavy rain has ended and flash flooding is no longer expected to 
pose a threat. However, a flood warning remains in effect for much 
of this area for prolonged high water causing many road closures. 

Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.

LAT...LON 3995 8223 3991 8223 3993 8246 3984 8247
      3983 8240 3974 8240 3975 8283 3982 8282
      3982 8280 3991 8280 3991 8281 3994 8281
      3994 8278 3997 8278 3997 8222 3995 8222

$$

Binau

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 10:13 AM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jul 13, 10:13 AM EDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
1013 AM EDT Thu Jul 13 2017

.SYNOPSIS...
Thunderstorm chances will increase as a cold front slowly
progresses southward through the Great Lakes today and into the
Ohio Valley tonight. In the very moist environment, some of the
storms may produce heavy rainfall. Rain chances will linger into
Friday, especially southeast of the I-71 corridor until the front
crosses in the afternoon. Slightly cooler and drier conditions are
anticipated for the weekend until later Sunday when the next
threat for thunderstorms occurs.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Active weather has already been underway this morning, with a
band of WSW-to-ENE convection developing in the very moist air
mass (KILN 12Z sounding with a precipitable water value of 1.87").
With a wide array in simulated radar and QPF solutions from
various models this morning, predicting individual storm timing
appears like it will be difficult (if not impossible). Focusing
on the overall pattern, several things become clear. There is a
regime of low-level SW flow and deep-layer WSW flow, providing
a continued unimpeded feed of moisture into the region. As this
occurs, precipitable water values will probably continue to
slightly rise through the day (likely over 2") with very deep
(>4000m) warm cloud depths. While the surface cold front remains
well upstream, low level flow is broadly convergent over the
region, and there may be some degree of upper jet support --
though the jet across southern Michigan is sort of broad, the
northern Ohio Valley region is in a favorable quadrant.
Ultimately, the atmosphere favors a generally unimpeded
replenishing of moisture and instability, even in the face of
occasional early-day storms. Because of these factors, the
morning convection is not expected to disrupt the potential for
additional convection later today. There are slight indications
of somewhat of a break (or lessening in coverage) during the
early afternoon, before additional convection reacts to diurnal
heating and moisture advection/convergence by mid afternoon. To
no surprise, the flash flood threat is expected to continue
through the evening as the primary risk today. With moderate
instability, some severe storms are possible, mainly with a
damaging wind risk (especially if any forward propagating
segments can develop out of some stronger updrafts). However,
the unimpressive shear does not support large-scale storm
organization, which will likely limit the severe risk today to
isolated instances.

Previous discussion >
Mid level shortwave north of MN to dig slowly southeast across
the northern Great Lakes today into tonight. This will cause the
westerlies to settle south into the Ohio valley. 30kt low level
has developed in response to an embedded s/w in these
westerlies. This low level jet was resulting in a band of
thunderstorms that will track across ILN/s northern counties
early this morning. Additional storms will develop in the pre-
frontal environment late morning into the afternoon as blyr
instability of 2000-2500 j/kg develops. Precipitable water
values increase to above 2 inches, creating an environment for
very heavy rainfall rates. These high pw/s along with deep warm
cloud depth and favorable wind profile for back building storms
reinforces the potential for flash flooding. Therefore, have
continued the flash flood watch through late tonight. Regarding
the severe weather chances; the moderate instby combined with
25-30 kt effective bulk shear will result in organized multicell
storms with damaging winds being the primary threat. The main
The most likely timing for severe weather would be from early
afternoon through mid evening. Temperatures are expected to warm
to highs from the mid 80s north to 90 south. These temperatures
combined with dewpoints in the lower to middle 70s will result
in heat indices in the mid and upper 90s across ILN/s southern
counties. Have continued the mention of these heat indices in
the HWO product.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
Ongoing storms expected as we enter the tonight forecast
period. Axis of precipitable water values above 2 inches along
with moderate instability will settle south through ILN/s FA
during the early evening. Low level convergence ahead of an
approaching sfc cold front will continue to focus storms. Severe
threat to continue into the evening along with the threat for
flash flooding.

Storms chances continue but will be diminishing overnight due to
the slow movement of the front. By Friday morning pcpn winding
down over the nw with likely pops in the se counties. Temperatures
will be mild tonight with lows from near 70 northwest to the
lower 70s southeast.

A cold front expected to be bisecting the area early Friday
will push southeast across the area during the day as mid level
s/w pivots through the Great Lakes. Scattered showers and
thunderstorms to continue ahead of this front with likely pops
over the southeast diminishing to just a slight chance late in
the day. Highs on Friday are expected to range from near 80 nw
to the mid 80s southeast.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Thunderstorms chances will linger in southeast counties Friday night
behind the departing cold front. Surface high pressure and dry air
pushed by a northwest upper flow are indicated for Saturday. A cold
front developing ahead of a closed upper low will drop south to the
Great Lakes on Sunday, providing a chance of thunderstorms across
northern locations. Thunderstorms will be possible areawide on
Monday when the upper low and front are forecast to progress farther
south to the Upper Ohio Valley. Dry weather is expected Tuesday and
Wednesday when models predict high pressure at the surface and
aloft.

Temperatures will start out below normal Saturday due to cold
advection, reaching the low 80s most locations. Near normal highs
around the mid 80s are expected Sunday through Tuesday, before
readings reach the upper 80s Wednesday, boosted by the warm
circulation around the high.

&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
Mid level shortwave embedded in the westerly flow has led to
a 30-35kt low level jet. This low Low level jet has resulted
in the development of scattered thunderstorms across portions
of northern and central Ohio. These storms are showing signs of
developing south into the warm and humid airmass.

Moderate instability to develop in the moist airmass ahead of a
southward moving cold front. Expect additional thunderstorm
development southward through the day. Have a mention of MVFR
CIGs at the northern TAF sites where probability looks to be
highest. Due to the very moist environment, brief IFR vsbys are
likely in the very heavy rain.

Thunderstorms to continue into this evening with a general
weakening trend overnight as instby decreases. Have prevailing
showers with VCTS. Expect MVFR ceilings toward the very end of
the period late tonight.

The pressure gradient will increase today with southwest wind
gusting up to 20 kts.

OUTLOOK...Thunderstorms through early Friday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through late tonight for OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.
KY...Flash Flood Watch through late tonight for KYZ091>093.
IN...Flash Flood Watch through late tonight for INZ050-058-059-066-
     073>075.

&&

SYNOPSIS...AR
NEAR TERM...Hatzos/AR
SHORT TERM...AR
LONG TERM...Sites
AVIATION...AR
Hazardous weather outlook, Jul 13, 10:02 AM EDT, 1 hour 46 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1002 AM EDT Thu Jul 13 2017

INZ050-058-059-066-073>075-OHZ026-034-035-042>046-051>056-060>065-
070>072-077-141415-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Hardin-
Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-
Clark-Madison-Franklin OH-Licking-Preble-Montgomery-Greene-
Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Hamilton-
1002 AM EDT Thu Jul 13 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Central Ohio, Southwest Ohio and West Central
Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Thunderstorms are expected at times today and tonight. In addition to
the threat for flash flooding, some of these storms may become
severe, with a primary threat of damaging wind. The most likely
timing for severe weather will be from early afternoon through mid
evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today, and spotters are encouraged
to report rainfall totals to the National Weather Service.

KYZ091>093-OHZ073-074-078>082-088-141415-
Boone-Kenton-Campbell-Ross-Hocking-Clermont-Brown-Highland-Adams-
Pike-Scioto-
1002 AM EDT Thu Jul 13 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for Northern Kentucky, Central
Ohio and Southwest Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Thunderstorms are expected at times today and tonight. In addition to
the threat for flash flooding, some of these storms may become
severe, with a primary threat of damaging wind. The most likely
timing for severe weather will be from early afternoon through mid
evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms will continue on Friday morning, ending by mid
afternoon. A few storms may produce heavy rainfall and gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today, and spotters are encouraged
to report rainfall totals to the National Weather Service.

INZ080-KYZ089-090-094>100-141415-
Switzerland-Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-Robertson-
Mason-Lewis-
1002 AM EDT Thu Jul 13 2017

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky and Northern Kentucky.

.DAY ONE...Today and Tonight.

Heat indices this afternoon will rise into the middle to upper 90s.

Thunderstorms are expected at times today and tonight. Some of these
storms may produce very heavy rainfall, which could lead to localized
flash flooding. In addition, some of these storms may become severe,
with a primary threat of damaging wind. The most likely timing for
severe weather will be from mid afternoon through late evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms will continue on Friday morning, ending by mid
afternoon. A few storms may produce heavy rainfall and gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today, and spotters are encouraged
to report rainfall totals to the National Weather Service.

HATZOS

In the hours before

Special weather statement, Jul 13, 9:55 AM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Wilmington OH
955 AM EDT THU JUL 13 2017

OHZ055-064-131430-
Franklin OH-Pickaway OH-
955 AM EDT THU JUL 13 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FRANKLIN AND NORTHERN
PICKAWAY COUNTIES UNTIL 1030 AM EDT...

At 954 AM EDT, radar indicated a strong thunderstorm near Grove City,
moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Columbus, Grove City, Canal Winchester, Groveport, Ashville, South
Bloomfield, Obetz, Commercial Point, Lithopolis, Harrisburg, Orient.

This includes I-71 in Ohio between mile markers 93 and 101.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3965 8284 3972 8317 3988 8316 3991 8281
TIME...MOT...LOC 1354Z 275DEG 27KT 3980 8312

Sites
Local storm report, Jul 13, 10:12 AM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1012 AM EDT THU JUL 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 AM     FLOOD            LIBERTY TOWNSHIP        39.40N 84.41W
07/13/2017                   BUTLER             OH   PUBLIC

            FLOODED STREET WITH SEVERAL INCHES OF STANDING WATER IN
            LIBERTY TOWNSHIP.

&&

KC
Local storm report, Jul 13, 10:15 AM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1015 AM EDT THU JUL 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       MCGUFFEY                40.69N 83.79W
07/13/2017  M2.77 INCH       HARDIN             OH   COCORAHS

            24-HR RAINFALL TOTAL.

&&

KC
Local storm report, Jul 13, 10:19 AM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1019 AM EDT THU JUL 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HEAVY RAIN       GOSHEN                  39.23N 84.16W
07/13/2017  M1.65 INCH       CLERMONT           OH   PUBLIC

            RAINFALL IN A 30-MINUTE PERIOD.

&&

KC
Local storm report, Jul 13, 10:28 AM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1028 AM EDT THU JUL 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     HEAVY RAIN       1 N LEBANON             39.45N 84.21W
07/13/2017  M1.40 INCH       WARREN             OH   TRAINED SPOTTER

            1 INCH OF RAIN MEASURED IN A 22 MINUTE SPAN ENDING AT 950
            A.M. 1.4 INCHES TOTAL THIS MORNING. FLOODING REPORTED IN
            YARD ON STANWOOD DRIVE.

&&

KC
Local storm report, Jul 13, 10:41 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1041 AM EDT THU JUL 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      4 ENE HAMILTON          39.41N 84.49W
07/13/2017                   BUTLER             OH   LAW ENFORCEMENT

            HIGH WATER REPORTED NEAR INTERSECTION OF GREENLAWN RD.
            AND RTE 4 RESULTING IN A ROAD CLOSURE. TIME ESTIMATED.

&&

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 3:08 AM EDTAreal Flood AdvisoryILNHardin3 hr
Jul 13, 5:12 AM EDTFlash Flood WarningILNHardin3 hr
Jul 13, 8:08 AM EDTAreal Flood WarningILNHardin6 hr
Jul 13, 9:14 AM EDTAreal Flood AdvisoryILNButler, Warren3 hr
Jul 13, 9:38 AM EDTFlash Flood WarningILNButler, Warren3 hr
Jul 13, 9:50 AM EDTAreal Flood AdvisoryILNButler, Clermont, Hamilton, Warren3 hr
Jul 13, 9:55 AM EDTSpecial Weather StatementILNPickaway35 min
Jul 13, 10:59 AM EDTAreal Flood AdvisoryILNFairfield, Franklin, Pickaway3 hr
Jul 13, 11:35 AM EDTAreal Flood AdvisoryILNFairfield, Franklin, Licking3 hr
Jul 13, 11:53 AM EDTAreal Flood AdvisoryILNDelaware, Franklin, Licking3 hr
Jul 13, 12:17 PM EDTFlash Flood WarningILNFranklin, Licking3 hr
Jul 13, 1:19 PM EDTAreal Flood AdvisoryILNFayette, Pickaway, Ross3 hr
Jul 13, 1:30 PM EDTSpecial Weather StatementILNGreene45 min
Jul 13, 2:01 PM EDTSpecial Weather StatementILNFairfield, Hocking29 min
Jul 13, 2:07 PM EDTRiver Flood AdvisoryILNDelaware, Franklin6 hr
Jul 13, 2:13 PM EDTSpecial Weather StatementILNFayette47 min
Jul 13, 2:43 PM EDTAreal Flood AdvisoryILNFairfield, Fayette, Hocking, Madison, Pickaway2 hr
Jul 13, 2:49 PM EDTAreal Flood WarningILNFairfield, Franklin, Licking, Pickaway65 hr
Jul 13, 3:16 PM EDTSpecial Weather StatementILNHocking44 min
Jul 13, 3:19 PM EDTSpecial Weather StatementILNClermont41 min
Jul 13, 3:29 PM EDTSevere Thunderstorm WarningILNHocking33 min
Jul 13, 3:34 PM EDTSpecial Weather StatementILNClinton26 min
Jul 13, 3:42 PM EDTAreal Flood WarningILNFairfield, Pickaway24 hr
Jul 13, 4:05 PM EDTAreal Flood WarningILNLicking24 hr
Jul 13, 4:28 PM EDTSpecial Weather StatementILNBrown, Highland32 min
Jul 13, 5:15 PM EDTSpecial Weather StatementILNMadison30 min
Jul 13, 5:28 PM EDTRiver Flood WarningILNPickaway44 hr
Jul 13, 5:31 PM EDTRiver Flood WarningILNHocking35 hr
Jul 13, 5:35 PM EDTSevere Thunderstorm WarningILNAdams, Brown25 min
Jul 13, 5:37 PM EDTSpecial Weather StatementILNFranklin38 min
Jul 13, 6:12 PM EDTSpecial Weather StatementILNFranklin33 min
Jul 13, 6:44 PM EDTSpecial Weather StatementILNLicking31 min
Jul 13, 7:06 PM EDTAreal Flood AdvisoryILNLogan, Shelby3 hr

Nearby

Flash Flood Warnings in Ohio, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.